MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MUSTANG; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS

BOSTON SCIENTIFIC CORPORATION MUSTANG; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Model Number H74939171040470
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The stenosed target lesion was located in the arteriovenous fistula.A 4.0 x 40, 75cm mustang balloon catheter was advanced for dilation.During inflation, the balloon ruptured.The procedure was completed with a different device.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
D2b - pro code (product code): fge, lit.E1 - initial reporter facility name: (b)(6).G4 - premarket / 510(k): k103751, k110122.
 
Event or Problem Description
It was reported that balloon rupture occurred.The stenosed target lesion was located in the arteriovenous fistula.A 4.0 x 40, 75cm mustang balloon catheter was advanced for dilation.During inflation, the balloon ruptured.The procedure was completed with a different device.There were no patient complications as a result of this event.It was further reported that the target lesion was 90% stenosed, moderately tortuous and moderately calcified.The balloon ruptured upon inflation at 9 atmospheres for 5 seconds.The device was pulled out normally.
 
Additional Manufacturer Narrative
D2b - pro code (product code): fge, lit.E1 - initial reporter facility name: (b)(6).G4 - premarket / 510(k): k103751, k110122.Device evaluated by mfr: the mustang was returned for analysis.A visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.A longitudinal tear was identified in the balloon material.The tear measured 10mm in length and extended from a position 3mm distal of the distal markerband to 13mm distal of the distal markerband.A visual examination observed no damage to the tip of the device.A visual and tactile examination found no kinks or damage to the shaft of the device.Both markerbands were undamaged and present on the shaft of the device.

Brand Name
MUSTANG
Common Device Name
STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key21851067
Report Number2124215-2025-23982
Device Sequence Number12728041
Product Code FGE
UDI-Device Identifier08714729793403
UDI-Public(01)08714729793403(17)270606(10)34179333
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K103751
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939171040470
Device Catalogue NumberH74939171040470
Device Lot Number0034179333
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2025
Supplement Date Received by Manufacturer04/29/2025
Initial Report FDA Received Date04/16/2025
Supplement Report FDA Received Date05/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age50 YR
Patient SexUnknown
Patient Weight60 KG